# SDR SWIA202157294

- Difficulty date: February 11, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACK REQUIRES REPLACEMENT  P/N 601R31772-5   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW CRJ 200 SRM 51-40-11 SRM 51-42 -06 REV 38 7-10-19
